Alert archive / New Mexico / Red Flag Warnings in 2006
Red Flag Warning 30, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Apr 4, 2006, 3:15 PM MDT for Harding County, San Miguel County, Union County, New Mexico. It took effect at Apr 5, 2006, 1:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2006, 3:15 PM MDT (21:15 UTC)
- In effect from
- Apr 5, 2006, 1:00 PM MDT
- Expired
- Apr 5, 2006, 7:00 PM MDT
- In force
- 6 hr
- Issued by
- NWS Albuquerque, NM
Counties Harding County, NM, San Miguel County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.3 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1694 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KABQ 042115 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 315 PM MDT TUE APR 4 2006 ...RED FLAG WARNING IN EFFECT UNTIL 7PM THIS EVENING FOR PORTIONS OF NORTHEAST HIGHLANDS...ESTANCIA VALLEY AND WESTERN THIRD OF THE EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... ...RED FLAG WARNING IN EFFECT WEDNESDAY AFTERNOON TO EARLY EVENING FOR THE EASTERN PLAINS WHICH CONTAINS EASTERN PORTIONS OF THE NORTHEAST HIGHLANDS AND ESTANCIA VALLEY DUE TO STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT FOR THURSDAY FOR PORTIONS OF THE NORTHEAST AND EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... .STRONG WINDS AND CRITICAL TO NEAR CRITICAL HUMIDITIES WILL AFFECT EASTERN PORTIONS OF THE FORECAST AREA THROUGH THE NEXT FEW DAYS. THIS IS IN RESPONSE TO A VIGOROUS UPPER LEVEL TROUGH WHICH WILL GRADUALLY CROSS THE AREA TONIGHT...WEDNESDAY INTO THURSDAY. GUSTS UP TO 50 MPH WILL BE POSSIBLE ON WEDNESDAY ACROSS MOST OF THE FORECAST AREA BUT HUMIDITIES WILL BE THE LIMITING FACTOR FOR FIRE WEATHER STATEMENTS. MUCH LOWER HUMIDITIES ARE EXPECTED ON THURSDAY ALTHOUGH WIND WILL BE THE LIMITING FACTOR ACROSS SOME AREAS. LOOK FOR THE STRONGEST WINDS ON THURSDAY TO BE ACROSS EASTERN AREAS. NMZ108-050100- /O.UPG.KABQ.FW.A.0025.060405T1900Z-060406T0100Z/ /O.NEW.KABQ.FW.W.0030.060405T1900Z-060406T0100Z/ /O.CON.KABQ.FW.W.0029.000000T0000Z-060405T0100Z/ /O.CON.KABQ.FW.A.0026.060406T1700Z-060407T0000Z/ NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 315 PM MDT TUE APR 4 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM MDT WEDNESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM MDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. FAVORED AREAS THIS AFTERNOON WILL BE FOUND ACROSS FAR THE WESTERN PORTIONS OF THE EAST CENTRAL PLAINS INCLUDING GUADALUPE COUNTY. LOOK FOR CRITICAL TO NEAR CRITICAL HUMIDITIES BETWEEN 12 TO 17 PERCENT WITH GUSTS BETWEEN 40 TO 50 MPH ON WEDNESDAY ACROSS THE EAST CENTRAL PLAINS. STRONG WINDS WILL REMAIN ON THURSDAY WITH HUMIDITIES DROPPING INTO THE LOW TO MID TEENS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS AND THE FIRE WEATHER WATCH. $$ NMZ103-107-050100- /O.UPG.KABQ.FW.A.0025.060405T1900Z-060406T0100Z/ /O.NEW.KABQ.FW.W.0030.060405T1900Z-060406T0100Z/ /O.CON.KABQ.FW.W.0029.000000T0000Z-060405T0100Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 315 PM MDT TUE APR 4 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM MDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. THE FAVORED AREAS THIS AFTERNOON WILL BE FOUND BELOW 8000 FEET WHICH INCLUDES THE INTERSTATE 25 AND 40 CORRIDORS AS WELL AS THE ESTANCIA VALLEY. THE FAVORED AREAS ON WEDNESDAY WILL BE FOUND ACROSS THE CHUPADERA MESA AS WELL AS FAR EASTERN PORTIONS OF THE NORTHEAST HIGHLANDS AND ESTANCIA BASIN. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS. $$ NMZ104-050615- /O.UPG.KABQ.FW.A.0025.060405T1900Z-060406T0100Z/ /O.NEW.KABQ.FW.W.0030.060405T1900Z-060406T0100Z/ /O.CON.KABQ.FW.A.0026.060406T1700Z-060407T0000Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- 315 PM MDT TUE APR 4 2006 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM MDT WEDNESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM MDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. LOOK FOR CRITICAL TO NEAR CRITICAL HUMIDITIES BETWEEN 12 TO 17 PERCENT WITH GUSTS BETWEEN 45 TO 50 MPH ON WEDNESDAY ACROSS THE NORTHEAST PLAINS. STRONG WINDS WILL REMAIN ON THURSDAY WITH HUMIDITIES DROPPING INTO THE LOW TO MID TEENS. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ 50
4 follow-up statements
000 WWUS85 KABQ 050046 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 646 PM MDT TUE APR 4 2006 ...RED FLAG WARNING IN EFFECT WEDNESDAY AFTERNOON TO EARLY EVENING FOR THE EASTERN PLAINS WHICH CONTAINS EASTERN PORTIONS OF THE NORTHEAST HIGHLANDS AND ESTANCIA VALLEY DUE TO STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT FOR THURSDAY FOR PORTIONS OF THE NORTHEAST AND EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... .STRONG WINDS AND CRITICAL TO NEAR CRITICAL HUMIDITIES WILL AFFECT EASTERN PORTIONS OF THE FORECAST AREA THROUGH THE NEXT FEW DAYS. THIS IS IN RESPONSE TO A VIGOROUS UPPER LEVEL TROUGH WHICH WILL GRADUALLY CROSS THE AREA TONIGHT...WEDNESDAY INTO THURSDAY. GUSTS UP TO 50 MPH WILL BE POSSIBLE ON WEDNESDAY ACROSS MOST OF THE FORECAST AREA BUT HUMIDITIES WILL BE THE LIMITING FACTOR FOR FIRE WEATHER STATEMENTS. MUCH LOWER HUMIDITIES ARE EXPECTED ON THURSDAY ALTHOUGH WIND WILL BE THE LIMITING FACTOR ACROSS SOME AREAS. LOOK FOR THE STRONGEST WINDS ON THURSDAY TO BE ACROSS EASTERN AREAS. NMZ108-051400- /O.EXP.KABQ.FW.W.0029.000000T0000Z-060405T0100Z/ /O.CON.KABQ.FW.W.0030.060405T1900Z-060406T0100Z/ /O.CON.KABQ.FW.A.0026.060406T1700Z-060407T0000Z/ NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 646 PM MDT TUE APR 4 2006 ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM MDT WEDNESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... THE RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM MDT WEDNESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. LOOK FOR CRITICAL TO NEAR CRITICAL HUMIDITIES BETWEEN 12 TO 17 PERCENT WITH GUSTS BETWEEN 40 TO 50 MPH ON WEDNESDAY ACROSS THE EAST CENTRAL PLAINS. STRONG WINDS WILL REMAIN ON THURSDAY WITH HUMIDITIES DROPPING INTO THE LOW TO MID TEENS. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING AND THE FIRE WEATHER WATCH. $$ NMZ103-107-051400- /O.EXP.KABQ.FW.W.0029.000000T0000Z-060405T0100Z/ /O.CON.KABQ.FW.W.0030.060405T1900Z-060406T0100Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 646 PM MDT TUE APR 4 2006 ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM MDT WEDNESDAY... THE RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM MDT WEDNESDAY. THE FAVORED AREAS ON WEDNESDAY WILL BE FOUND ACROSS THE CHUPADERA MESA AS WELL AS FAR EASTERN PORTIONS OF THE NORTHEAST HIGHLANDS AND ESTANCIA BASIN. GUSTS TO 50 MPH ARE LIKELY. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ NMZ104-051400- /O.CON.KABQ.FW.W.0030.060405T1900Z-060406T0100Z/ /O.CON.KABQ.FW.A.0026.060406T1700Z-060407T0000Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- 646 PM MDT TUE APR 4 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM MDT WEDNESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM MDT WEDNESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. LOOK FOR CRITICAL TO NEAR CRITICAL HUMIDITIES BETWEEN 12 TO 17 PERCENT WITH GUSTS BETWEEN 45 TO 50 MPH ON WEDNESDAY ACROSS THE NORTHEAST PLAINS. STRONG WINDS WILL REMAIN ON THURSDAY WITH HUMIDITIES DROPPING INTO THE LOW TO MID TEENS. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ 19
000 WWUS85 KABQ 051252 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 652 AM MDT WED APR 5 2006 ...RED FLAG WARNING IN EFFECT THIS AFTERNOON TO EARLY EVENING FOR THE EASTERN PLAINS WHICH CONTAINS EASTERN PORTIONS OF THE NORTHEAST HIGHLANDS AND ESTANCIA VALLEY DUE TO STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT FOR THURSDAY FOR PORTIONS OF THE NORTHEAST AND EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... .STRONG WINDS AND CRITICAL TO NEAR CRITICAL HUMIDITIES WILL AFFECT EASTERN PORTIONS OF THE FORECAST AREA THROUGH THE NEXT FEW DAYS. THIS IS IN RESPONSE TO A VIGOROUS UPPER LEVEL TROUGH WHICH WILL GRADUALLY CROSS THE AREA TODAY THROUGH THURSDAY. GUSTS UP TO 50 MPH WILL BE POSSIBLE THIS AFTERNOON AND EARLY EVENING ACROSS MOST OF THE FORECAST AREA BUT HUMIDITIES WILL BE THE LIMITING FACTOR FOR FIRE WEATHER STATEMENTS. MUCH LOWER HUMIDITIES ARE EXPECTED ON THURSDAY ALTHOUGH WIND WILL BE THE LIMITING FACTOR ACROSS SOME AREAS. LOOK FOR THE STRONGEST WINDS ON THURSDAY TO BE ACROSS EASTERN AREAS. NMZ104-108-060100- /O.CON.KABQ.FW.W.0030.060405T1900Z-060406T0100Z/ /O.CON.KABQ.FW.A.0026.060406T1700Z-060407T0000Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 652 AM MDT WED APR 5 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. LOOK FOR CRITICAL TO NEAR CRITICAL HUMIDITIES BETWEEN 12 TO 17 PERCENT WITH GUSTS BETWEEN 40 TO 50 MPH TODAY ACROSS THE EAST CENTRAL PLAINS. STRONG WINDS WILL REMAIN ON THURSDAY WITH HUMIDITIES DROPPING INTO THE LOW TO MID TEENS. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING AND THE FIRE WEATHER WATCH. $$ NMZ103-107-060100- /O.CON.KABQ.FW.W.0030.060405T1900Z-060406T0100Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 652 AM MDT WED APR 5 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING. THE FAVORED AREAS TODAY WILL BE FOUND ACROSS THE CHUPADERA MESA AS WELL AS FAR EASTERN PORTIONS OF THE NORTHEAST HIGHLANDS AND ESTANCIA VALLEY. GUSTS TO 50 MPH ARE LIKELY. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ 23
000 WWUS85 KABQ 052148 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 348 PM MDT WED APR 5 2006 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM FOR THE EASTERN PLAINS WHICH CONTAINS EASTERN PORTIONS OF THE NORTHEAST HIGHLANDS AND ESTANCIA VALLEY DUE TO STRONG WINDS AND LOW HUMIDITIES... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM FOR PORTIONS OF THE EASTERN PLAINS...ESTANCIA VALLEY AND SOUTHERN PORTIONS OF THE RIO GRANDE VALLEY DUE TO STRONG WINDS AND LOW HUMIDITIES... .STRONGEST WINDS WILL BE OCCURRING THROUGH THE REST OF THIS AFTERNOON INTO THE EVENING AS AN UPPER LEVEL TROUGH SLOWLY SWINGS ACROSS THE AREA. ANOTHER ROUND OF CRITICAL CONDITIONS ARE EXPECTED TO DEVELOP ON THURSDAY AS STRONG WEST TO NORTHWEST WINDS MIX DOWN TO THE SURFACE. HUMIDITIES WILL ALSO FALL QUICKLY AS DRY AIR IN THE MID LEVELS MIXES DOWN TO THE SURFACE. THIS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS ACROSS PORTIONS OF THE RIO GRANDE VALLEY...ESTANCIA VALLEY AND THE EASTERN PLAINS. GUSTS UP TO 55 MPH WILL BE POSSIBLE JUST TO THE EAST OF THE CENTRAL MOUNTAINS ON THURSDAY. NMZ104-108-060100- /O.UPG.KABQ.FW.A.0026.060406T1700Z-060407T0000Z/ /O.NEW.KABQ.FW.W.0031.060406T1800Z-060407T0200Z/ /O.CON.KABQ.FW.W.0030.000000T0000Z-060406T0100Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 348 PM MDT WED APR 5 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM MDT THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ NMZ107-060100- /O.NEW.KABQ.FW.W.0031.060406T1800Z-060407T0200Z/ /O.CON.KABQ.FW.W.0030.000000T0000Z-060406T0100Z/ NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 348 PM MDT WED APR 5 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM MDT THURSDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ NMZ106-060600- /O.NEW.KABQ.FW.W.0031.060406T1800Z-060407T0200Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- 348 PM MDT WED APR 5 2006 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM MDT THURSDAY. THE FAVORED AREA APPEARS TO BE SOUTH OF BELEN AS HUMIDITIES FALL RAPIDLY COMBINED WITH SUNNIER SKIES. WINDS WILL GUST UP TO 45 MPH IN SHORT PERIODS DURING THE AFTERNOON. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ NMZ103-060100- /O.CON.KABQ.FW.W.0030.000000T0000Z-060406T0100Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- 348 PM MDT WED APR 5 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ 50
000 WWUS85 KABQ 060056 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 656 PM MDT WED APR 5 2006 ...RED FLAG WARNING IN EFFECT THURSDAY FROM NOON TO 8 PM FOR PORTIONS OF THE EASTERN PLAINS...ESTANCIA VALLEY AND SOUTHERN PORTIONS OF THE RIO GRANDE VALLEY DUE TO STRONG WINDS AND LOW HUMIDITIES... .ANOTHER ROUND OF CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP THURSDAY AS STRONG WEST TO NORTHWEST WINDS MIX DOWN TO THE SURFACE. HUMIDITIES WILL ALSO FALL QUICKLY AS DRY AIR IN THE MID LEVELS MIXES DOWN TO THE SURFACE. THIS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS ACROSS PORTIONS OF THE RIO GRANDE VALLEY...ESTANCIA VALLEY AND THE EASTERN PLAINS. GUSTS UP TO 55 MPH WILL BE POSSIBLE JUST TO THE EAST OF THE CENTRAL MOUNTAINS ON THURSDAY. NMZ104-107-108-061400- /O.EXP.KABQ.FW.W.0030.000000T0000Z-060406T0100Z/ /O.CON.KABQ.FW.W.0031.060406T1800Z-060407T0200Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 656 PM MDT WED APR 5 2006 ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM MDT THURSDAY... THE RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM MDT THURSDAY. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ NMZ103-060200- /O.EXP.KABQ.FW.W.0030.000000T0000Z-060406T0100Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- 656 PM MDT WED APR 5 2006 ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING. $$ NMZ106-061400- /O.CON.KABQ.FW.W.0031.060406T1800Z-060407T0200Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- 656 PM MDT WED APR 5 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM MDT THURSDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM MDT THURSDAY. THE FAVORED AREA APPEARS TO BE SOUTH OF BELEN AS HUMIDITIES FALL RAPIDLY COMBINED WITH SUNNIER SKIES. WINDS WILL GUST UP TO 45 MPH IN SHORT PERIODS DURING THE AFTERNOON. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ 19
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Apr 4, 2:47 PM MDT, 28 minutes earlier.
Area forecast discussion, Apr 4, 2:47 PM MDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 247 PM MDT TUE APR 4 2006 .DISCUSSION...UPR LVL LOW LOCATED JUST WEST OF THE SRN CA COAST IS NOW BRINGING A GOOD FETCH OF PAC MOISTURE INTO THE STATE...RESULT IN SOME ISOLATED SHOWERS AND PLENTY OF MID AND HIGH CLOUDS. PRECIP WILL BE ON THE INCREASE THROUGH THE NIGHT...BUT MOST WILL BE LIQUID AS TEMPS WILL REMAIN TOO WARM OVERNIGHT FOR MUCH SNOW EXCEPT FOR ON THE TALLEST PEAKS. WINDS WILL BEGIN TO INCREASE OVERNIGHT AS UPR LVL TROF APPROACHES AND SFC PRESSURE GRADIENTS TIGHTEN. HAVE WARMED TEMPS ACROSS THE WEST DUE TO INCREASING CLOUDS AND INCREASING WINDS. WEDNESDAY WILL BE A VERY WINDY DAY ACROSS THE STATE...AND AS A RESULT HAVE ISSUED A HIGH WIND WATCH FOR THE FAR WESTERN ZONES AND A WIND ADVISORY FOR THE REMAINDER OF THE CWA. AS MOVE INTO WEDNESDAY NIGHT...TEMPERATURES WILL BEGIN TO FALL DUE TO DYNAMIC COOLING UNDER THE UPR LVL LOW AS IT TRAVERSES THE WESTERN AND NORTHERN SECTIONS OF THE STATE. BEST ACCUMULATING SNOW PROBABILITIES WILL BE OVER THE SOUTHERN SAN JUANS AS UPSLOPE FLOW COMBINES WITH ABUNDANT MOISTURE AND COLD TEMPERATURES. SNOW ADVISORY WILL LIKELY BE ISSUED FOR ZONE 2 MAINLY FOR THE SOUTHERN SAN JUANS AS SNOW ACCUMULATIONS COULD BE AROUND 2 INCHES BELOW 7500 FEET AND 2 TO 5 INCHES ABOVE 7500 FEET. STILL IN MY THIRD PERIOD SO WILL ALLOW THE NEXT CREW AND PERHAPS THE MIDNIGHT SHIFT GET A COUPLE MORE RUNS BEFORE DECIDING FOR SURE ON ISSUANCE OF THE SNOW ADVY. SYSTEM EXITS THE STATE BY THURSDAY NIGHT...WITH THE REMAINDER OF THE FORECAST REMAINING DRY AND MILD. THE NEXT SYSTEM APPEARS TO AFFECT NEW MEXICO BY EARLY NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 48 61 35 55 / 10 40 30 10 GALLUP.......................... 51 58 31 53 / 10 30 20 10 GRANTS.......................... 44 59 30 54 / 10 30 20 10 GLENWOOD........................ 52 67 34 63 / 10 30 20 0 CHAMA........................... 30 49 24 44 / 30 60 60 50 LOS ALAMOS...................... 39 59 30 50 / 10 40 30 10 RED RIVER....................... 32 52 28 40 / 20 30 50 20 TAOS............................ 35 60 31 47 / 20 30 40 10 SANTA FE........................ 40 62 32 50 / 5 30 20 10 SANTA FE AIRPORT................ 43 65 34 52 / 5 30 20 10 ESPANOLA........................ 40 67 30 55 / 10 30 20 10 ALBUQUERQUE HEIGHTS............. 48 66 40 58 / 10 20 10 0 ALBUQUERQUE VALLEY.............. 43 68 35 60 / 10 20 10 0 ALBUQUERQUE FOOTHILLS........... 44 62 35 54 / 10 20 20 5 ALBUQUERQUE WEST MESA........... 45 68 37 60 / 10 30 20 5 SOCORRO......................... 44 71 40 63 / 5 20 20 0 SANDIA PARK/CEDAR CREST......... 40 60 29 50 / 10 20 20 0 MORIARTY/ESTANCIA............... 37 66 33 56 / 5 10 10 0 CARRIZOZO....................... 45 75 37 61 / 5 5 10 0 RUIDOSO......................... 43 69 39 57 / 5 5 10 0 RATON........................... 38 69 36 57 / 5 10 20 10 LAS VEGAS....................... 43 69 39 58 / 5 20 20 5 ROY............................. 44 73 39 59 / 5 5 10 10 CLAYTON......................... 49 77 42 62 / 5 5 5 10 SANTA ROSA...................... 46 79 40 66 / 5 5 5 0 TUCUMCARI....................... 54 83 48 71 / 5 5 5 0 FORT SUMNER..................... 50 82 46 70 / 5 5 5 0 CLOVIS.......................... 52 82 48 71 / 10 5 5 0 PORTALES........................ 52 83 49 73 / 10 5 5 0 ROSWELL......................... 53 83 51 76 / 10 5 5 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 12 PM TO 8 PM MDT WEDNESDAY FOR NMZ002-NMZ003- NMZ004-NMZ005-NMZ006-NMZ007-NMZ009-NMZ010-NMZ011-NMZ012-NMZ013- NMZ015-NMZ016-NMZ017-NMZ018-NMZ019-NMZ020-NMZ021-NMZ026. HIGH WIND WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR NMZ001-NMZ008-NMZ014. RED FLAG WARNING UNTIL 7 PM MDT THIS EVENING FOR NMZ103-NMZ107- NMZ108. RED FLAG WARNING FROM 1 PM TO 7 PM MDT FOR NMZ103-NMZ104-NMZ107- NMZ108. FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON FOR NMZ104-NMZ108. && 16
Hazardous weather outlook, Apr 4, 6:00 AM MDT, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT TUE APR 4 2006 NMZ001>021-026-051200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 600 AM MDT TUE APR 4 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... A STORM SYSTEM WILL SWING THROUGH NORTH AND CENTRAL NEW MEXICO WEDNESDAY THROUGH THURSDAY. AS IT APPROACHES...INCREASING SOUTHWEST WINDS AND LOW HUMIDITIES WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON INTO THE EARLY EVENING ACROSS THE NORTHEAST HIGHLANDS AND CENTRAL HIGH PLAINS AS WELL AS PORTIONS OF THE EAST CENTRAL PLAINS. STRONG WESTERLY WINDS LOOK TO RAKE THE FORECAST AREA WEDNESDAY...CONSEQUENTLY A FIRE WEATHER WATCH REMAINS IN EFFECT FOR MUCH OF EASTERN AND CENTRAL NEW MEXICO. ACCUMULATING SNOWS MAY AFFECT PORTIONS OF THE NORTHERN AND WESTERN MOUNTAINS MAINLY AT AND ABOVE 7500 FEET WEDNESDAY NIGHT AND EARLY THURSDAY WHEN THE STORM PASSES OVERHEAD. AS THE STORM EXITS TO THE EAST THURSDAY...POTENTIAL FOR GUSTY WEST TO NORTHWEST WINDS EXISTS...THEREFORE A FIRE WEATHER WATCH REMAINS IN EFFECT FOR MUCH OF NORTHEAST AND EAST CENTRAL NEW MEXICO. REMEMBER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 99
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 7:05 AM MDT | Red Flag Warning | ABQ | 12 hr | |
| Apr 4, 3:13 PM MDT | High Wind Watch | ABQ | 13 hr | |
| Apr 4, 3:13 PM MDT | Wind Advisory | ABQ | 31 hr |
Nearby
Red Flag Warnings in New Mexico, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.